MathSciNet Relay Station
MathSciNet bibliographic data
MR741216 49A50 (35G99)
Visintin, A. Strong convergence results related to strict convexity. Comm. Partial Differential Equations 9 (1984), no. 5, 439–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement